# SDR CALA2025101410042

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 84,298 hours, 30,854 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unraveled
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 GIRT BAR HAS ACCESS SLIDE MATERIAL SHOWING UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. . MAC METER INITIATED FOR WITH VENDOR ID V928416 MAC RELATED WORK ORDER 000000003195976 AND PRTR MARTINY, JAMES (V928416) RESECURED Z-FOLD AT R1 DOOR REF AMM 25-66-01-400-804, OK FOR SERVICE. MARTINY, JAMES (V928416) RESECURED Z-FOLD AT R1 DOOR REF AMM 25-66-01-400-804, OK FOR SERVICE. ADD EMP: V928416
